Alert archive / South Carolina / Heat Advisories in 2021

Heat Advisory 3, NWS Wilmington, NC

August 1, 20215 counties in South Carolina; 5 counties in North Carolina

NWS Wilmington, NC issued this heat advisory at Aug 1, 2021, 3:47 AM EDT for 5 counties in South Carolina; 5 counties in North Carolina. It took effect at Aug 1, 2021, 11:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 1, 2021, 3:47 AM EDT (07:47 UTC)
In effect from
Aug 1, 2021, 11:00 AM EDT
Expired
Aug 1, 2021, 7:00 PM EDT
In force
8 hr
Issued by
NWS Wilmington, NC

Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 38 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 7.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2021-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2021-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1519 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1134 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

218 
WWUS72 KILM 010747
NPWILM

URGENT - WEATHER MESSAGE
National Weather Service Wilmington NC
347 AM EDT Sun Aug 1 2021

NCZ099-105>110-SCZ032-033-039-054>056-058-059-011600-
/O.NEW.KILM.HT.Y.0003.210801T1500Z-210801T2300Z/
Columbus-Inland Pender-Coastal Pender-Inland New Hanover-
Coastal New Hanover-Inland Brunswick-Coastal Brunswick-Florence-
Marion-Williamsburg-Coastal Horry-Inland Georgetown-
Coastal Georgetown-Central Horry-Northern Horry-
Including the cities of Whiteville, Tabor City, Chadbourn, 
Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, 
Myrtle Grove, Ogden, Carolina Beach, Seagate, 
Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, 
Southport, Sunset Beach, Florence, Marion, Mullins, Kingstree, 
Myrtle Beach, Socastee, North Myrtle Beach, Garden City, 
Little River, Andrews, Georgetown, Murrells Inlet, Conway, Longs,
Bucksport, Loris, Green Sea, and Aynor
347 AM EDT Sun Aug 1 2021

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT
THIS EVENING...

* WHAT...Heat index values up to 107 expected.

* WHERE...Portions of northeast South Carolina and southeast 
  North Carolina.

* WHEN...From 11 AM this morning to 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
2 follow-up statements
459 
WWUS72 KILM 011314
NPWILM

URGENT - WEATHER MESSAGE
National Weather Service Wilmington NC
914 AM EDT Sun Aug 1 2021

NCZ096-012300-
/O.EXA.KILM.HT.Y.0003.210801T1500Z-210801T2300Z/
Bladen-
Including the cities of Elizabethtown and Bladenboro
914 AM EDT Sun Aug 1 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...Heat index values up to 106 expected.

* WHERE...Bladen County.

* WHEN...From 11 AM this morning to 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NCZ099-105>110-SCZ032-033-039-054>056-058-059-012300-
/O.CON.KILM.HT.Y.0003.210801T1500Z-210801T2300Z/
Columbus-Inland Pender-Coastal Pender-Inland New Hanover-
Coastal New Hanover-Inland Brunswick-Coastal Brunswick-Florence-
Marion-Williamsburg-Coastal Horry-Inland Georgetown-
Coastal Georgetown-Central Horry-Northern Horry-
Including the cities of Whiteville, Tabor City, Chadbourn, 
Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, 
Myrtle Grove, Ogden, Carolina Beach, Seagate, 
Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, 
Southport, Sunset Beach, Florence, Marion, Mullins, Kingstree, 
Myrtle Beach, Socastee, North Myrtle Beach, Garden City, 
Little River, Andrews, Georgetown, Murrells Inlet, Conway, Longs,
Bucksport, Loris, Green Sea, and Aynor
914 AM EDT Sun Aug 1 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...Heat index values up to 107 expected.

* WHERE...Portions of northeast South Carolina and southeast 
  North Carolina.

* WHEN...From 11 AM this morning to 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
522 
WWUS72 KILM 012252
NPWILM

URGENT - WEATHER MESSAGE
National Weather Service Wilmington NC
652 PM EDT Sun Aug 1 2021

NCZ096-099-105>110-SCZ032-033-039-054>056-058-059-020000-
/O.EXP.KILM.HT.Y.0003.000000T0000Z-210801T2300Z/
Bladen-Columbus-Inland Pender-Coastal Pender-Inland New Hanover-
Coastal New Hanover-Inland Brunswick-Coastal Brunswick-Florence-
Marion-Williamsburg-Coastal Horry-Inland Georgetown-
Coastal Georgetown-Central Horry-Northern Horry-
Including the cities of Elizabethtown, Bladenboro, Whiteville, 
Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, 
Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, 
Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, 
Long Beach, Southport, Sunset Beach, Florence, Marion, Mullins, 
Kingstree, Myrtle Beach, Socastee, North Myrtle Beach, 
Garden City, Little River, Andrews, Georgetown, Murrells Inlet, 
Conway, Longs, Bucksport, Loris, Green Sea, and Aynor
652 PM EDT Sun Aug 1 2021

...HEAT ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING...

Heat Indices have dropped below advisory criteria and as a result,
the Heat Advisory will be allowed to expire at 7 PM EDT.

$$
dch

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this heat advisory went out at Aug 1, 1:17 AM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Aug 1, 1:17 AM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
117 AM EDT Sun Aug 1 2021

.SYNOPSIS...
A series of fronts will stall in the region today through the
end of the upcoming week. Temperatures above normal this weekend
will fall below normal Monday through Friday as the coverage of
showers and thunderstorms increases. Isolated severe
thunderstorms possible Sun will transition to heavy rain
producers with localized flooding during the upcoming week.

&&

.UPDATE...
Interaction of various boundaries, outflows, what's left of the
sea breeze and the stalled front itself...will result in
continued non-severe convection firing up but at a slow
weakening and dissipating phase. Have re-hashed overnight into
daylight Sun POPs as a result. Min temps somewhat difficult,
with convection having caused tonights lows to occur at various
locations. Will also re-hash hourly overnight temps as a result.
Otherwise, just minor tweaks to marine winds and seas for the
overnight into daylight Sun. SCA continues on target for Sun
aftn and night.

Have issued earlier in the evening a Beach Hazard Statement for
the threat of strong south to north longshore currents
affecting E-SE facing beaches during Sun.

&&

.NEAR TERM /THROUGH MONDAY/...
Latest surface analysis has a slow moving frontal boundary extending
SW to NE across the area, generally between KCKI and inland Pender
County but is a bit blurry due to the developing sea breeze.
Meanwhile aloft, westerly flow is dominating on the southern end of
a large scale trough extending south from the NE US. This is leading
to another aftn with heat indices generally 100-110 at 2pm. Have
only seen a few showers/tstms develop so far with some capping
occurring, but expect a few more to develop next few hours in the
high CAPE environment with the front, sea breeze and any outflow
boundaries being the focus. Latest HREF probabilistic guidance shows
the best chances generally now through 01/02z before generally
waning with loss of heating. Much of the area continues to be in a
Marginal Risk (1 out of 5) for severe, with main threat low end
probabilities for damaging wind gusts. Some of the latest guidance
keeps a few showers/tstms around through the overnight so held on to
low PoPs esp. near coast, with another muggy night in the mid 70s
(upper 70s coast).

Front will remain hung up near the area (likely just inland from the
coast) into Sunday. Mid level troughing will amplify some to our
west and also expecting a bit more short wave activity to approach
into the PM. With this and another hot/humid day expected with
plentiful instability, a bit more coverage of showers/tstms expected
tomorrow. While wind profiles look a little more impressive north of
the area, enough instability and shear to yield a few strong to
severe thunderstorms. Most of area is in a Marginal Risk (1 out of
5) while portions of our SE NC area are in a Slight Risk (2 out of
5) for severe weather. Best chance for organized convection to
impact the area appears to be after 19z through about midnight, with
highest POPs gradually shifting towards the coast from NW to SE.
Otherwise heat advisories appearing more likely for areas closer to
the coast again tomorrow where highest dewpoints will be.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
Very unsettled pattern ahead as a mid level trough develops
across the Mississippi/Ohio Valleys with a front lingering along
the coast. Deep moisture, with precipitable waters well above
two inches along with these coupled forcing mechanisms spell
periods of heavy rain with embedded thunderstorms. Still a
little early to exactly pinpoint the best coupling of forcing
mechanisms but there is some agreement of overnight Monday into
Tuesday morning with the guidance thus higher pops reside there
with likely values on either side of this. With decent rainfall
amounts for July, it seems likely a Flash Flood Watch will be
needed in time with this set up. As for temperatures, there
appears to be good cooling in the wake of the first wave with
even a wedge pattern developing. Highs go from the upper 80s or
so Monday to the rain and air mass cooled near 80 or so Tuesday.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Much the same pattern as the short term period at least for the
first couple of days with the mid level deep trough or cutoff
in the Ohio Valley and a front along the coast. The ECMWF is
more robust with the generated qpf as opposed to the GFS (which
pushes the baroclinic zone a bit off to the east) but this is
seemingly a matter of miles and certainly difficult to ascertain
this far out. Pops remain high in the likely to at times
categorical. There are some indications of the trough getting
pushed out later in the week but a relatively unsettled air mass
remains with decent pops each day. Temperatures remain on the
cool side via the wedge pattern and abundant moisture moreso
regarding daytime highs. Some moderation is expected by next
weekend.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
Debris mid to upper level cloudiness lingers from earlier
convection but otherwise quiet overnight into early Sun.
Included some MVFR fog early Sun morning fog for LBT and FLO. After
18Z Sun, PROB30 or Tempo groups outline the best timing of the
next round of convection with relatively the same ingredients in
place except for a bit more wind shear aloft that could result
in isolated strong/severe storms. Therefore, will highlight g30
to 35 kt possible. Flow tonight generally diminishing to SW-
WSW around 3 to 7 kt, highest at the coastal terminals. And for
Sun, SW-W 5 to 10 kt increasing to 10-15 kt, except the coastal
terminals will see the sea breeze by early aftn with SSW 10-15
kt g20 kt possible during the aftn and evening.

Extended Outlook...Stalled fronts across the Eastern Carolinas
will result in periodic MVFR/IFR from tstorms, especially
during the early and mid week period of next week. Early morning
ground fog may also reduce flight restrictions during next
week.

&&

.MARINE...
Through Sunday Night:
Moderate to fresh SW winds will dominate through early tomorrow
as a front stalls just inland from the coast. Local wind
probabilities for 25kt gusts are now 75-100% for a good chunk of
our marine zones tomorrow afternoon through evening and have
thus issued a SCA as a result. Winds should relax steadily into
Monday morning as the front drifts just off the coast leaving a
baggier pressure pattern. Strong tstms also a risk with this
esp. late tomorrow aftn/night although hard to rule it out at
anytime with this pattern. For seas...2-4ft through tonight but
building to a short period 3-5ft Sunday as SW/SSW flow pulses.
Up to 6ft possible outer waters esp. off Cape Fear Sunday
evening.

Monday through Thursday:
Mostly light wind fields expected with the marine forecast
through the period. A southerly flow mostly southwest of ten knots
or so will be in place outside of late Wednesday into early
Thursday. At this time a cool push in the wake of an embedded
shortwave may turn the winds briefly west or even northwest. If this
does actually happen it will be transitory with the normal summer
time pattern of a southerly component to the winds quickly resetting
late in the week. Overall significant seas will be 2-4 feet.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement from 6 AM EDT this morning through
     this evening for SCZ054-056.
NC...Beach Hazards Statement from 6 AM EDT this morning through
     this evening for NCZ106-108.
MARINE...Small Craft Advisory from 2 PM this afternoon to 2 AM EDT
     Monday for AMZ250-252-254-256.

&&

SYNOPSIS...ILM
UPDATE...DCH
NEAR TERM...MCW
SHORT TERM...SHK
LONG TERM...SHK
AVIATION...RGZ
MARINE...SHK/MCW
Hazardous weather outlook, Jul 31, 8:41 PM EDT, 7 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
841 PM EDT Sat Jul 31 2021

NCZ110-020045-
Coastal Brunswick-
841 PM EDT Sat Jul 31 2021

...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 6 AM EDT SUNDAY
THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.

For Sunday...
There is a risk of strong to isolated severe thunderstorms with
damaging wind gusts and frequent to continuous cloud to ground
lightning the primary concerns.

A Heat Advisory may also be needed.

Weak to Moderate west to east longshore current expected.

Upcoming work-week...
Unsettled weather is also expected to develop across the area next
week as a slow moving front impacts the area. Periods of locally
heavy rainfall are likely with flooding possible, especially in low-
lying and poor-drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ106-020045-
Coastal Pender-
841 PM EDT Sat Jul 31 2021

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT SUNDAY THROUGH
SUNDAY EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 6 AM EDT SUNDAY
THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.
   Moderate Risk of Rip Currents.

For Sunday...
There is a risk of strong to isolated severe thunderstorms with
damaging wind gusts and frequent to continuous cloud to ground
lightning the primary concerns.

A Heat Advisory may also be needed.

Upcoming work-week...
Unsettled weather is also expected to develop across the area next
week as a slow moving front impacts the area. Periods of locally
heavy rainfall are likely with flooding possible, especially in low-
lying and poor-drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ108-SCZ054-056-020045-
Coastal New Hanover-Coastal Horry-Coastal Georgetown-
841 PM EDT Sat Jul 31 2021

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT SUNDAY THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.

For Sunday...
There is a risk of strong to isolated severe thunderstorms with
damaging wind gusts and frequent to continuous cloud to ground
lightning the primary concerns.

A Heat Advisory may also be needed.

Upcoming work-week...
Unsettled weather is also expected to develop across the area next
week as a slow moving front impacts the area. Periods of locally
heavy rainfall are likely with flooding possible, especially in low-
lying and poor-drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

AMZ250-252-254-256-020045-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
841 PM EDT Sat Jul 31 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 2 AM EDT
MONDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

A few strong thunderstorms are possible Sunday, capable of producing
30 kt wind gusts and frequent to continuous cloud to sea lightning.

Upcoming work-week...
Unsettled weather is expected to develop across the area next week
as a slow moving front impacts the area. Periods of locally heavy
rainfall, reducing visibility below 1 nm at times, along with
embedded thunderstorms accompanied by frequent cloud to sea
lightning are likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059-
020045-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
841 PM EDT Sat Jul 31 2021

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

For Sunday...
There is a risk of strong to isolated severe thunderstorms with
damaging wind gusts and frequent to continuous cloud to ground
lightning the primary concerns. A Heat Advisory may also be needed
again Sunday.

Upcoming work-week...
Unsettled weather is also expected to develop across the area next
week as a slow moving front impacts the area. Periods of locally
heavy rainfall are likely with flooding possible, especially in low-
lying and poor-drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

dch

In the hours before

Special weather statement, Jul 31, 10:28 PM EDT, 5 hours 19 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1028 PM EDT Sat Jul 31 2021

NCZ109-110-010330-
Inland Brunswick NC-Coastal Brunswick NC-
1028 PM EDT Sat Jul 31 2021

...STRONG THUNDERSTORMS MOVING ALONG THE BEACHES OF OAK ISLAND AND
HOLDEN BEACH...

At 1024 PM EDT, Doppler radar was tracking a strong thunderstorm near
Holden Beach, moving east-northeast at 15 mph.

Winds in excess of 30 mph will be possible with this storm and
frequent lightning.

Locations impacted include...
Oak Island, Shallotte, Holden Beach, Caswell Beach, Bald Head Island,
Yaupon Beach, Ocean Crest Pier, Boiling Spring Lakes, St. James,
Southport, Civie Town, Long Beach, and Varnamtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3391 7795 3384 7796 3384 7797 3386 7801
      3388 7800 3387 7802 3389 7802 3391 7811
      3391 7826 3390 7836 3396 7838 3410 7798
      3398 7794 3396 7795 3393 7794
TIME...MOT...LOC 0224Z 243DEG 15KT 3390 7823

HAWKINS

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:26 PM EDTBeach Hazards StatementILMGeorgetown, Horry24 hr
Aug 1, 3:33 PM EDTSpecial Weather StatementILMMarlboro42 min
Aug 1, 3:56 PM EDTSpecial Weather StatementILMDarlington, Dillon, Marlboro64 min
Aug 1, 4:05 PM EDTSevere Thunderstorm WarningILMDillon25 min
Aug 1, 4:29 PM EDTSevere Thunderstorm WarningILMDillon, Florence, Marion46 min
Aug 1, 4:59 PM EDTSevere Thunderstorm WarningILMHorry46 min
Aug 1, 5:50 PM EDTSpecial Weather StatementILMHorry25 min
Aug 1, 7:43 PM EDTSpecial Weather StatementILMFlorence, Marion62 min
Jul 31, 10:28 PM EDTSpecial Weather StatementILMBrunswick62 min
Aug 1, 7:27 AM EDTSpecial Marine WarningILM48 min
Aug 1, 3:29 PM EDTSpecial Weather StatementILMRobeson61 min
Aug 1, 3:46 PM EDTSevere Thunderstorm WarningILMRobeson17 min
Aug 1, 4:51 PM EDTSevere Thunderstorm WarningILMBladen, Columbus, Pender30 min
Aug 1, 5:23 PM EDTSpecial Weather StatementILMBladen52 min
Aug 1, 5:44 PM EDTSpecial Weather StatementILMBrunswick31 min
Aug 1, 5:46 PM EDTSpecial Marine WarningILM59 min
Aug 1, 6:00 PM EDTSpecial Marine WarningILM60 min
Aug 1, 6:01 PM EDTSpecial Weather StatementILMNew Hanover44 min
Aug 1, 6:54 PM EDTSpecial Marine WarningILM66 min

Nearby

Heat Advisories in South Carolina, 2021Heat Advisories in North Carolina, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.